Please use this identifier to cite or link to this item:
Title: Dynamical stabilization of an unstable equilibrium in chemical and biological systems
Authors: Malchow, H
Petrovskii, SV
First Published: 16-Aug-2002
Citation: MATHEMATICAL AND COMPUTER MODELLING, 2002, 36 (3), pp. 307-319
DOI Link: 10.1016/S0895-7177(02)00127-9
ISSN: 0895-7177
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.